# SDR QXEA2009042300287

- Difficulty date: April 19, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 559 hours, 638 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YYJ - AFTER ENGINE SHUT DOWN LEFT MAIN GEAR SAFE LIGHT WENT OUT AND AMBER AND RED GEAR LIGHT CAME ON WITH HANDLE ILLUMINATED.  SECONDARY GEAR LIGHTS ALL ARE GREEN.  INSTALLED MLG PINS AND ENGAGED NOSE GEAR LOCK.  REMOVED AND REPLACED NR 1 DOWN LOCK ACTUATOR PROX SENSOR WITH NEW.  OPS CHECK GOOD ACFT OKAY TO CONTINUE SERVICE.
